Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6535
Title: Particolari processi markoffiani d'arrivo che si arrestano in intervalli finiti di tempo e che presentano la scambiabilità degli incrementi
Authors: Sigalotti, Luciano
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luciano Sigalotti, "Particolari processi markoffiani d'arrivo che si arrestano in intervalli finiti di tempo e che presentano la scambiabilità degli incrementi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 173-181.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6535
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
SigalottiRendMat07.pdf646.63 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

459
checked on Jul 1, 2022

Download(s)

208
checked on Jul 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.